Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A factorization theory for functions $ \sum\sb {i=1}\sp na\sb ie\sp {\alpha\sb ix}$


Author: J. F. Ritt
Journal: Trans. Amer. Math. Soc. 29 (1927), 584-596
MSC: Primary 30D15
DOI: https://doi.org/10.1090/S0002-9947-1927-1501406-X
Erratum: Trans. Amer. Math. Soc. 34 (1932), 938.
MathSciNet review: 1501406
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30D15

Retrieve articles in all journals with MSC: 30D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1927-1501406-X
Article copyright: © Copyright 1927 American Mathematical Society

American Mathematical Society